Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF PSYCHIATRY AND CLINICAL PSYCHOLOGY   FALL 2010 , Volume 16 , Number 3 (62); Page(s) 270 To 270.
 
Paper: 

DRUG-INDUCED TARDIVE DYSTONIA TREATED WITH CLOZAPINE

 
 
Author(s):  ARFAIE A.*
 
* TABRIZ UNIVERSITY OF MEDICAL SCIENCES
 
Abstract: 

Tardive dystonia (Tdt) is a rare, persistent dystonia, associated with exposure to neuroleptics. It is unique in it presentation, attendant distress and disability, and refractoriness to different treatment modalities. It is characterized by development of twisting and sustained muscle spasms, usually involving the head and neck, producing torticollis, retrocollis or anterocollis. Back muscles can also be involved giving rise to opisthotonus ,axial rotation and gait disturbance. Youth, male gender, mental retardation, previous head injury and convulsive therapy have been identified as specific risk factors. In recent years 8 drug induced tardive dystonia that treated with typical and atypical neuroleptics, were diagnosed these patients had treated with different treatment modalities, but did not responded. These patients without attention to previous illness, Treated with clozapine and clonazepam by checking W.B.C. at the long time was successful. Four of 8 patients got full remission, two patients got enough remission but residual symptoms like tardive dyskinesia were present. Two patients are now on clozapine and clonazpam they are in partial remission. An adequate trial to clozapine can be consider a useful treatment option.

 
Keyword(s): NEUROLEPTICS, CLOZAPINE, TARDIVE DYSTONIA
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ARFAIE, A. (2010). DRUG-INDUCED TARDIVE DYSTONIA TREATED WITH CLOZAPINE. IRANIAN JOURNAL OF PSYCHIATRY AND CLINICAL PSYCHOLOGY, 16(3 (62)), 270-270. https://www.sid.ir/en/journal/ViewPaper.aspx?id=194077



Vancouver: Copy

ARFAIE A.. DRUG-INDUCED TARDIVE DYSTONIA TREATED WITH CLOZAPINE. IRANIAN JOURNAL OF PSYCHIATRY AND CLINICAL PSYCHOLOGY. 2010 [cited 2021July27];16(3 (62)):270-270. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=194077



IEEE: Copy

ARFAIE, A., 2010. DRUG-INDUCED TARDIVE DYSTONIA TREATED WITH CLOZAPINE. IRANIAN JOURNAL OF PSYCHIATRY AND CLINICAL PSYCHOLOGY, [online] 16(3 (62)), pp.270-270. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=194077.



 
 
Persian Abstract Yearly Visit 29
 
 
Latest on Blog
Enter SID Blog